Had mine (AZ) Mon 8th. No problems not even a sore arm. Then started with headaches on Sat 13th. These have got worse as the week has gone on. Also got Shivers, Sweats, Feeling Sick, Aching Joints, Sore Eyes, Tender Scalp, Dry Mouth, loss of appetite and unsteadiness. Even went for a test Wednesday which gave a negative result. Spoke to the Doc today he said evey problem is typical of the effects of the AZ Vaccine. He said it should pass in a couple of days and that I need to keep taking Paracetamol and plenty of fluids. I asked if it was usual for it to take 6 days to come out and still be poorly 7 after that. He said it was unusual.
Its taken since 4 o clock but it does feel really bruised , mother had same with pfizer but daughter ok with the astra ,no bruising but felt sick ,headache ,and tired....its ok i can put up with that ,one more vaccine and im pretty safe hopefully, so a little bruising pain is definitely worth it
Seems something going off in my house ,just talking to my Daughter Susan about phone doctors
about the jab as im talking her phone goes its doctors saying you can have the jab.
weather for rain this morning its now afternoon and still no rain,ill have to water the garden